Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/307384
Type: DISSERTAÇÃO
Degree Level: Mestrado
Title: Um problema de fronteira livre para um sistema eliptico-hiperbolico = uma aplicação ao crescimento de tumores
Title Alternative: A free boundary problem for an elliptic-hyperbolic system : an application to tumor growth
Author: Fortunato, Meire
Advisor: Boldrini, José Luiz, 1952-
Abstract: Resumo: Nesta dissertação detalhamos a análise matemática feita no artigo de X. Chen, A. Friedman, A free boundary problem for an elliptic-hyperbolic system: an application to tumor growth, SIAM J. Math. Anal. 35, 2003, pp. 974-986, o qual considera um problema de fronteira livre para um sistema de equações diferenciais parciais de caráter elíptico-hiperbólico relacionado com o chamado problema de Hele-Shaw. O problema modela o crescimento de um tumor e leva em conta as seguintes possibilidades de estado para suas células: proliferantes, quiescentes ou necróticas; leva-se também em conta a concentração de nutrientes disponível. Estas equações valem em um domínio que varia com o tempo de uma forma em que a velocidade da fronteira depende das outras variáveis do problema. Como resultado da análise tem-se a existência local no tempo e a unicidade de soluções clássicas do sistema

Abstract: In this dissertation we detail the analysis done in the article by X. Chen, A. Friedman, A free boundary problem for an elliptic-hyperbolic system,: an application to tumor growth, SIAM J. Math. Anal. 35, 2003, which considers a free boundary value problem for an elliptic-hyperbolic system of partial differential equations related to the Hele-Shaw problem. The present problem models the growth of a tumor and takes in consideration the following possibilities for the state of a tumor cell: proliferating, quiescent or necrotic; the model also takes in consideration the available nutrient concentration. The equations hold in a time varying domain in such way that the boundary velocity depends on the other variables of the problem. As a result of the analysis, we obtain the local in time existence, as well as uniqueness, of classical solutions for the system
Subject: Problemas de fronteira livre
Equações diferenciais elipticas
Equações diferenciais hiperbólicas
Tumores - Crescimento
Language: Português
Editor: [s.n.]
Date Issue: 2010
Appears in Collections:IMECC - Tese e Dissertação

Files in This Item:
File SizeFormat 
Fortunato_Meire_M.pdf2.08 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.